# SDR FDEA200909123288

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,945 hours, 27,760 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SLAT DISAGREE LIGHT LEVEL 2 ON SHORT FINAL, 36R MEM NO CONTROL ISSUES, ACFT STABLE AND HAD BEEN CONFIGURED FOR LONG TIME ALREADY.  PERFORMED GO AROUND, RAN QRH, RECONFIGURED, NO MORE LITES.  UNEVENTFULL LANDING.  PSEU HAD NO FAULTS STORED AND RTS OK.  FCC'S HAD  NO FAULTS PERTAINING TO THIS DISCREPANCY.  CAPTAIN  STATED IN TURN-OVER THAT THE FLAPS/SLATS WERE  EXTENDED/CONFIGURED "FOR A LONG TIME ALREADY" AND  THAT THE ALERT OCCURED "AT 500 FT".  HOWEVER, C/W  WITH MM 27-84-00-5, APPLICABLE PROCEDURES.  OPS CHECKS NORMAL, NO HISTORY FOR 99 DAYS, OK TO  CONTINUE.
